About 6 months ago i was prescribed Duac gel (Clindamycin phosphate; benzoyl peroxide) to deal with some inflamation. It seems it wasn't without long lasting side effects.
This gel essentially dries the skin out, and it probably didn't help that i never used moisturizer while using it. A few days after last using the gel, i noticed a wrinkled area on one side of my face/cheek as well as extreme dryness, with white scaly patches.
Half a year later and the wrinkles have somewhat improved but are still here, and the area is extremely dry even when moisturizer is applied, which seems to work for half a day, before the dryness apears again. i'm talking extreme dryness.
Could i have caused some permanent damage to my skin? Nothing seems to be working.
Any help appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?